Universidad Complutense de Madrid
E-Prints Complutense

Parameter-invariant second-order variational problems in one variable

Impacto

Descargas

Último año

Muñoz Masqué, Jaime y Pozo Coronado, Luis Miguel (1998) Parameter-invariant second-order variational problems in one variable. Journal of physics A: Mathematical and general, 31 (29). pp. 6225-6242. ISSN 0305-4470

[img] PDF
Restringido a Sólo personal autorizado del repositorio

267kB

URL Oficial: http://iopscience.iop.org/0305-4470/31/29/014/pdf/0305-4470_31_29_014.pdf


URLTipo de URL
http://iopscience.iop.orgEditorial


Resumen

A projection is defined such that a second-order Lagrangian density factors through this projection module contact forms if and only if it is parameter invariant. In this way, a geometric interpretation of the parameter invariance conditions is obtained. The above projection is then used to prove the strict factorization of the Poincare-Cartan form attached to a parameter-invariant variational problem thus leading us to state the Hamilton-Cartan formalism, the complete description of symmetries and regularity for such problems. The case of the squared curvature Lagrangian in the plane is analysed especially.


Tipo de documento:Artículo
Palabras clave:Second-order Lagrangian density; Parameter invariance; Poincare-Cartan form; Squared curvature Lagrangian
Materias:Ciencias > Matemáticas > Geometría diferencial
Código ID:17496
Depositado:20 Dic 2012 10:55
Última Modificación:12 Dic 2018 15:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo